Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 152, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jun 20, 2011, 12:21 AM CDT for 4 counties in Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2011, 12:21 AM CDT (05:21 UTC)
- Expired
- Jun 20, 2011, 1:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Butler County, NE, Colfax County, NE, Dodge County, NE, Saunders County, NE
The radar
The Omaha radar (KOAX), 58 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 9:49 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2452 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1426 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
540
WUUS53 KOAX 200521
SVROAX
NEC023-037-053-155-200600-
/O.NEW.KOAX.SV.W.0152.110620T0521Z-110620T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1221 AM CDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BUTLER COUNTY IN EAST CENTRAL NEBRASKA...
COLFAX COUNTY IN NORTHEAST NEBRASKA...
SOUTHWESTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
NORTHWESTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 100 AM CDT
* AT 1215 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED NEAR DAVID CITY...OR 17 MILES SOUTHEAST OF
COLUMBUS...AND MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
SCHUYLER...NORTH BEND...BRUNO...OCTAVIA...ABIE...LINWOOD...
ROGERS...MORSE BLUFF...7 MILES NORTH OF NORTH BEND AND 9 MILES
NORTH OF SCHUYLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4170 9721 4170 9689 4146 9666 4122 9692
4122 9722
TIME...MOT...LOC 0521Z 216DEG 17KT 4131 9707
WIND...HAIL <50MPH 1.50IN
$$
MAYES3 follow-up statements
291
WWUS53 KOAX 200535
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1235 AM CDT MON JUN 20 2011
NEC023-037-053-155-200600-
/O.CON.KOAX.SV.W.0152.000000T0000Z-110620T0600Z/
BUTLER NE-COLFAX NE-DODGE NE-SAUNDERS NE-
1235 AM CDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SAUNDERS...SOUTHWESTERN DODGE...COLFAX AND NORTHEASTERN BUTLER
COUNTIES UNTIL 100 AM CDT...
AT 1230 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL. THIS STORM WAS LOCATED 7 MILES SOUTH OF SCHUYLER...OR 18 MILES
EAST OF COLUMBUS...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
SCHUYLER...NORTH BEND...ABIE...LINWOOD...ROGERS...MORSE BLUFF...7
MILES NORTH OF NORTH BEND AND 9 MILES NORTH OF SCHUYLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.
&&
LAT...LON 4126 9691 4130 9722 4170 9721 4170 9689
4146 9666
TIME...MOT...LOC 0535Z 216DEG 17KT 4136 9702
WIND...HAIL <50MPH 1.75IN
$$
MAYES596
WWUS53 KOAX 200548
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1248 AM CDT MON JUN 20 2011
NEC023-037-053-155-200600-
/O.CON.KOAX.SV.W.0152.000000T0000Z-110620T0600Z/
BUTLER NE-COLFAX NE-DODGE NE-SAUNDERS NE-
1248 AM CDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SAUNDERS...SOUTHWESTERN DODGE...COLFAX AND NORTHEASTERN BUTLER
COUNTIES UNTIL 100 AM CDT...
AT 1244 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF SCHUYLER...OR 19
MILES EAST OF COLUMBUS...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
NORTH BEND...LINWOOD...ROGERS...MORSE BLUFF...9 MILES NORTH OF
SCHUYLER AND 7 MILES NORTH OF NORTH BEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE MAIN THREAT IS HAIL ONE INCH IN DIAMETER OR LARGER. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME
OR BUSINESS. SEVERE THUNDERSTORMS CAN ALSO PRODUCE DAMAGING WINDS IN
EXCESS OF 60 MILES PER HOUR...DEADLY LIGHTNING AND VERY HEAVY RAIN.
&&
LAT...LON 4130 9687 4141 9722 4170 9721 4170 9689
4146 9666
TIME...MOT...LOC 0549Z 216DEG 17KT 4141 9697
WIND...HAIL <50MPH 1.00IN
$$
MAYES548
WWUS53 KOAX 200600
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
100 AM CDT MON JUN 20 2011
NEC023-037-053-155-200610-
/O.EXP.KOAX.SV.W.0152.000000T0000Z-110620T0600Z/
BUTLER NE-COLFAX NE-DODGE NE-SAUNDERS NE-
100 AM CDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SAUNDERS...
SOUTHWESTERN DODGE...COLFAX AND NORTHEASTERN BUTLER COUNTIES HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4130 9687 4141 9722 4170 9721 4170 9689
4146 9666
TIME...MOT...LOC 0548Z 216DEG 17KT 4141 9697
$$
MAYESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:00 PM CDT, 9 hours 21 minutes earlier.
Area forecast discussion, Jun 19, 3:00 PM CDT, 9 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 300 PM CDT SUN JUN 19 2011 .SHORT TERM...TONIGHT THROUGH WEDNESDAY. SEVERE WEATHER WILL BE LIKELY TONIGHT AS A WARM FRONT THAT CURRENTLY EXTENDS FROM NORTHWEST KANSAS THROUGH WEST CENTRAL MISSOURI MOVES NORTHWARD THIS EVENING...WHICH WILL BE AN INCREASING TRIGGER FOR THUNDERSTORMS...ESPECIALLY AS LOW LEVEL JET STRENGTHENS LATER THIS EVENING. EXTREME INSTABILITY HAS DEVELOPED ALONG THE BOUNDARY WITH 40 TO 50KTS OF BULK SHEAR...BUT VERY STRONG 0-1KM SHEAR... THUS THERE WILL BE A TORNADO THREAT WITH ANY STORMS THAT DEVELOP ALONG/NORTH OF THE BOUNDARY THIS EVENING. MEANWHILE...CONVECTION DEVELOPING ACROSS THE HIGH PLAINS WILL LIKELY MOVE EASTWARD AS A FORWARD PROPAGATING MCS LATER THIS EVENING BUT ESPECIALLY OVERNIGHT WITH A WIND AND HAIL THREAT ACROSS NORTHEASTERN NEBRASKA LATER TONIGHT. SEVERE WEATHER CONFERENCE CALL AT 2 PM ADDRESSED MOST CONCERNS...AND HAVE NO DOUBT THAT MUCH OF THE CWFA WILL EVENTUALLY BE IN A TORNADO WATCH LATER THIS EVENING. SURFACE LOW MOVES TO CENTRAL KANSAS BY DAYBREAK MONDAY WITH THE WARM FRONT MAKING NORTHWARD PROGRESS TO NORTHEAST NEBRASKA. COULD STILL BE AN ONGOING MCS ACROSS NORTHEAST NEBRASKA EARLY MONDAY...BUT THEN THE REMAINDER OF THE FORECAST AREA BECOMES CAPPED ONCE AGAIN AND POTENTIALLY HOT IN THE LOWER 90S...BUT SURFACE LOW MOVES INTO SOUTH CENTRAL NEBRASKA THROUGH THE AFTERNOON...WITH DRY LINE ADVANCING EASTWARD...WHICH SETS THE STAGE FOR ANOTHER ROUND OF SEVERE STORMS LATE MONDAY AFTERNOON AND EVENING WITH ANOTHER TORNADIC THREAT...WITH VERY STRONG 0-1KM SHEAR...BUT ALSO BECAUSE OF BACKED SURFACE WINDS...SUBSTANTIAL DIRECTIONAL SHEAR EXISTS. SURFACE LOW MOVES TO NEAR KSUX BY DAYBREAK TUESDAY THEN TO CENTRAL MINNESOTA THROUGH THE DAY. THIS WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUING ON TUESDAY. SURFACE LOW THEN ROTATES AROUND ITSELF THROUGH WEDNESDAY...WHICH BRINGS ADDITIONAL RAIN INTO THE AREA...ALONG WITH NORTHWEST WINDS AT 15 TO 25 MPH AND COOL TEMPERATURES. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY. SURFACE LOW PULLS AWAY EARLY IN THE PERIOD...BUT A NEW FRONT DEVELOPS ACROSS THE AREA THAT COULD BRING MORE SHOWERS AND THUNDERSTORMS THURSDAY NIGHT AND FRIDAY...BUT THEN ALSO THROUGH THE WEEKEND AS ZONAL FLOW REMAINS ACROSS THE PLAINS AND ADDITIONAL SUBTLE WAVES MOVE THROUGH ON A WESTERLY FLOW. DEWALD && .AVIATION... TAF SITES KOFK/KOMA/KLNK 18Z TAFS VFR WITH OCCASIONAL MVFR IS EXPECTED THROUGH THE TAF PD. FORECAST BECOMES QUITE COMPLICATED WITH THUNDERSTORM ACTIVITY FORECAST TO DEVELOP AND MOVE THRU TAF SITES AFTER 00Z. SCATTERED TSTMS COULD AFFECT TAF SITES THRU 12Z. KERN && .HYDROLOGY... LEVEE OVERTOPPING OR FAILING BETWEEN HAMBURG AND BROWNVILLE ALLOWED THE POOLED WATER IN THE EXTREME TIP OR NORTHWESTERN MISSOURI TO RUSH BACK INTO THE MISSOURI RIVER. THIS RESULTED IN A 1.9 FOOT RISE AT BROWNVILLE FROM 230 AM THROUGH NOON...WHICH ALLOWED THE STAGE TO EXCEED THE PREVIOUS RECORD OF 44.2 FEET SET BACK IN 1993. THIS RESULTED IN OVERTOPPING OF FEDERAL LEVEE 550 IN NORTHWESTERN MISSOURI. ALSO...ANOTHER LEVEE BREECH VERY EARLY THIS MORNING HAS AFFECTED THE STAGE AT RULO WITH A SIGNIFICANT DROP. FLASH FLOOD WARNINGS REMAIN IN EFFECT FOR THE MISSOURI SIDE OF RIVER. DEWALD && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Jun 19, 5:40 PM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 540 PM CDT SUN JUN 19 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-201100- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 540 PM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND PARTS OF SOUTHWEST IOWA. .DAY ONE...TONIGHT AND MONDAY THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS MOST OF THE AREA. THE MAIN THREAT FROM THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE...ESPECIALLY FOR PARTS OF SOUTHEAST NEBRASKA PRIOR TO 11 PM. THE SEVERE WEATHER RISK WILL CONTINUE OVERNIGHT. A MOIST AND UNSTABLE AIRMASS HA LIFTED NORTHWARD INTO SOUTHEAST NEBRASKA LATE SUNDAY...NORTH OF A WARM FRONT. STORMS MAY DEVELOP NEAR THE WARM FRONT THIS EVENING...BUT THERE IS A STRONG CAP WHICH WILL TEND TO INHIBIT DEVELOPMENT. IF STORMS CAN BREAK THE CAP... THEY WILL BE CAPABLE OF PRODUCING PRODUCING VERY LARGE HAIL AND POSSIBLY TORNADOES. OTHER THUNDERSTORMS ACROSS PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA WILL DEVELOP EASTWARD TONIGHT. THESE STORMS ARE EXPECTED TO MOVE INTO EASTERN NEBRASKA LATER THIS EVENING AND THROUGH THE OVERNIGHT HOURS. THESE STORMS ARE ALSO LIKELY TO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE SEVERE WEATHER THREAT SHOULD GENERALLY END LATE TONIGHT AS THE STORMS MOVE OUT OF THE AREA. A MODERATE RISK OF SEVERE STORMS WILL CONTINUE ON MONDAY AS A COMPLEX LOW PRESSURE SYSTEM AND UPPER LEVEL DISTURBANCE MOVE OUT INTO THE CENTRAL PLAINS. SIGNIFICANT SEVERE WEATHER APPEARS POSSIBLE WITH THIS SYSTEM. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER RESULTING IN NUMEROUS ROADS REMAINING CLOSED NEAR THE RIVER. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY SEVERE STORMS COULD LINGER INTO MONDAY NIGHT. THERE IS ALSO A CHANCE OF THUNDERSTORMS TUESDAY BUT THESE ARE NOT EXPECTED TO BE SEVERE. THE NEXT CHANCE OF THUNDERSTORMS IS FROM THURSDAY NIGHT INTO SUNDAY. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER THROUGH THE REMAINDER OF THE SUMMER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS PARTS OF THE AREA...MAINLY SOUTHEAST NEBRASKA. SPOTTERS MAY BE NEEDED ON MONDAY AS WELL...IN THE AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 19, 11:15 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1115 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL SIDNEY 40.75N 95.64W
06/19/2011 E0.50 INCH FREMONT IA TRAINED SPOTTER
ALSO LOCALLY HEAVY RAIN.
&&
BMAYESLocal storm report, Jun 19, 11:29 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1129 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 4 S CLARINDA 40.68N 95.04W
06/19/2011 E1.00 INCH PAGE IA LAW ENFORCEMENT
1003 PM HAIL N CLARINDA 40.74N 95.04W
06/19/2011 E0.88 INCH PAGE IA LAW ENFORCEMENT
1123 PM HAIL SHENANDOAH 40.76N 95.37W
06/19/2011 E0.88 INCH PAGE IA LAW ENFORCEMENT
&&
BMAYESLocal storm report, Jun 19, 11:33 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1133 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL SIDNEY 40.75N 95.64W
06/19/2011 E1.75 INCH FREMONT IA LAW ENFORCEMENT
1132 PM HAIL UNION 40.81N 95.92W
06/19/2011 E1.75 INCH CASS NE LAW ENFORCEMENT
&&
BMAYESLocal storm report, Jun 19, 11:44 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1144 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL NEBRASKA CITY 40.68N 95.86W
06/19/2011 E2.50 INCH OTOE NE PUBLIC
HAIL FELL AROUND 10-1015 PM.
&&
BMAYESSpecial weather statement, Jun 20, 12:14 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1214 AM CDT MON JUN 20 2011 IAZ069-NEZ052-053-200545- DOUGLAS NE-POTTAWATTAMIE IA-SARPY NE- 1214 AM CDT MON JUN 20 2011 ...SPECIAL WEATHER STATEMENT FOR NORTHERN SARPY...EASTERN DOUGLAS AND WESTERN POTTAWATTAMIE COUNTIES UNTIL 1245 AM CDT... AT 1211 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR PAPILLION...OR 9 MILES SOUTHWEST OF OMAHA...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. OTHER STORMS MAY PRODUCE LARGER SIZE HAIL FARTHER WEST. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... EASTERN OMAHA... PAPILLION... LA VISTA... RALSTON... COUNCIL BLUFFS... CARTER LAKE... THIS STORM MAY INTENSIFY. MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MILLER
Local storm report, Jun 20, 12:19 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1219 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 AM HAIL ITHACA 41.16N 96.54W
06/20/2011 E2.00 INCH SAUNDERS NE LAW ENFORCEMENT
REPORTS OF SKY LIGHTS BEING BROKE OUT ALSO.
&&
JBThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:16 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 44 min |
| Jun 19, 9:56 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 49 min |
| Jun 19, 10:39 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 51 min |
| Jun 19, 10:47 PM CDT | Flash Flood Warning | OAX | Otoe | 6 hr |
| Jun 19, 11:31 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 44 min |
| Jun 19, 11:36 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 39 min |
| Jun 19, 11:52 PM CDT | Flash Flood Warning | OAX | Cass | 5 hr |
| Jun 20, 12:13 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Saunders | 37 min |
| Jun 20, 12:30 AM CDT | Severe Thunderstorm Warning | OAX | Saunders | 24 min |
| Jun 20, 12:48 AM CDT | Severe Thunderstorm Warning | OAX | Dodge | 42 min |
| Jun 20, 1:33 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Thurston | 42 min |
| Jun 20, 1:38 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 52 min |
| Jun 20, 1:50 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 40 min |
| Jun 20, 2:25 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 50 min |
| Jun 20, 2:38 AM CDT | Areal Flood Advisory | OAX | Dodge | 5 hr |
| Jun 20, 2:57 AM CDT | Areal Flood Advisory | OAX | Dodge, Saunders | 4 hr |
| Jun 20, 3:55 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte, Seward | 50 min |
| Jun 20, 8:00 AM CDT | River Flood Warning | OAX | Dodge | 24 hr |
| Jun 20, 3:31 PM CDT | Flash Flood Watch | OAX | Burt, Butler, Cass, Colfax, Cuming, Dodge and 8 more | 7 hr |
| Jun 20, 5:00 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 45 min |
| Jun 20, 5:43 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 47 min |
| Jun 20, 6:22 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 38 min |
| Jun 20, 6:27 PM CDT | Severe Thunderstorm Warning | OAX | Antelope | 48 min |
| Jun 20, 6:37 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Saline | 23 min |
| Jun 20, 6:57 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Platte | 63 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.